Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea along with vomiting and stomach upset?

For more than a week I have nausea. I was out of the USA, in Bimini, I started having problems -- nausea, vomiting, upset stomach I called my doctor and described the symptoms above and she thought that perhaps I had a urinary infection so she prescribed Cipro I finished taking it yesterday, after a week, and I am still nauseous I am diabetic and I take Metformin (2 before breakfast and 2 before dinner) I do 20 mil of insulin once a day in the morning
Tue, 8 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It is possible that you may have experienced gastritis which is inflammation of the stomach. It can be due to an infection. This is one of the causes.

In most cases, the infection is viral and lasts for 1 to 2 weeks. Treatment would include-
(1) small amounts of liquid at a time since large amounts would cause vomiting
(2) probiotics
(3) Dramamine would help with nausea but it would make you sleepy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,      

Dr. Michelle Gibson James
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doc, I am a 29 yr old female. I have an IUD in place but i still feel pregnant. I also just finished my period this past Monday. Preg test is...